I'm a 41 yo female, recieved living related renal Txp in 1994 due to FSGS. So far it has been very successful, strong and thankfully no (known) complications. Over the past few years I have suffered from debilitating migranes and unexplained intermittent debilitating pain in my bones, skin, and what sounds like carpal tunnel. I have also been experiencing breast swelling, increase of a full cup size or more, and severe tenderness for the week or so prior to my menses. When I recieve any form of needle puncture of my skin; blood draw, injection, IV, the nurses have said that my skin is very thick. I also bruise very easily. I've also been suffering from painful and debilitating bloating and constipation, to the point that I have gone to the ED to seek relief! I will see a gastrenterologist for this within the month. In April 2011 I found a lump in my right breast. [Sidenote: I've been caring for my parents for a few years and have not been diligent in my own health matters. Dad has had several surgeries; knee scopes, ultimately a TKR, lumbar laminectomy and has diabetes. My mom has early onset AD. My life and education have been on hold for approx 3 yrs now. PA school seems to be fading into the abyss of medical issues - theirs and mine. My hands have been full, to say the least!] I recently, this week, had CT and US of the lump and discovered it to be 1", fibroadenoma and I have additional smaller lesions bilaterally. Biopsy in 2 weeks. Interesting incedental findings from recent abdominopelvic CT showed: 1) pulmonary nodules, which I had CT of thorax this week for further investigation, 2) Ovarian cysts - which turned out to be the cause of my primary complaint of pain in lower right abdomen, where my renal graft is located, 3) ruled out 'problems' with graft as cause of pain. Additional anomolies in my recent blood labs include: 1) prediabetic fasting glucose, 2) positive ANA with nucleolar pattern and titer of 1:80 - I will be seeing a rheumatologist for further investigation in December for this finding, 3) my blood Ca continues to be high, even though I discontinued taking Ca supplements. My current Rxs: Neoral, Imuran, Wellbutrin XL, Effexor XR, Neurontnin, and Zoloft prior to menses only for TX of PMDD. This has been an enormous amount of less than thrilling information for me to digest- all in the past week to 10 days. I've researched the new DXs and they seem to overlap in many instances. Could these all be different facets of the same disease process? What additional tests would help in determining what is going on here? Part of me is quite curious, from an educational/scientific standpoint - where I'm trying to keep my mind engaged, for now. While another part of me is becoming more conserned/fearful about the ultimate impact of this conglomeration of diagnoses and familial risk factors with regard to their combined long-term toll on my health. Any information and/or advice is greatly appreciated! Thanks for taking the time to review my case snapshot.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.